Song Wang 王 崧

Automorphic Forms, Number Theory 

Tel: 86-10-82611651-602 

Email: songw1973@amss.ac.cn 


Education

  • 2002.6.14        获得哲学博士学位
  • 1996.9-2001.8    美国加州理工学院,哲学博士,基础数学专业
  • 1991.9-1992.7    信阳陆军学院,预备役军官
  • 1991.9-1996.7    北京大学,理学学士,数学专业

Professional Experience

  • 2006.8-现在    中科院数学与系统科学研究院,研究员
  • 2006.08        择优入选中国科学院“百人计划”
  • 2005.8-2006.7  美国佛蒙特大学,博士后,助理教授
  • 2002.8-2005.7  美国耶鲁大学,博士后,助理教授
  • 2001.9-2002.7  美国普林斯顿高级研究所,博士后

Awards

  • 2001.7      Scott-Russell 优秀博士论文奖 (Caltech)
  • 1990, 1991  第31,32届国际中学生数学奥林匹克竞赛金牌
  • 1991        湖北省十大杰出青年

Papers

  1. Wang, Song On dimension data and local vs. global conjugacy. Fifth International Congress of Chinese Mathematicians. Part 1, 2, 365–382, AMS/IP Stud. Adv. Math., 51, pt. 1, 2, Amer. Math. Soc., Providence, RI, 2012.
  2. Dimension Data, Local Conjugacy and Global Conjugacy in Reductive Groups, preprint (2007).
  3. A Cuspidality Criterion for the Functorial Product on GL(2)×GL(3), with a cohomological application (with D. Ramakrishnan), IMRN (2004), No. 27, 1355-1394.
  4. Ramakrishnan, Dinakar; Wang, Song A cuspidality criterion for the functorial product on GL(2)×GL(3) with a cohomological application. Int. Math. Res. Not. 2004, no. 27, 1355–1394.
  5. On the Exceptional Zeros of Rankin-Selberg L-Functions (with D. Ramakrishnan), Compositio Mathematica 135 (2003), No. 2, 211-244.
  6. Symmetric Power L-Functions for Modular Icosahedral Representations, IMRN (2003), No. 44, 2373-2390.
  7. An Effective Version of the Grunwald-Wang Theorem, 博士论文, Caltech (2001).